# SDR UPS02438355

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A OVERHEAD EMERGENCY LIGHT STA 405 ONLY REMAINS ILLUMINATED FOR APPROX 5 SEC.  REMOVED AND REPLACED LIGHT PACK ASSY, OPS NORMAL.
